Get your Health question answered in 3 easy steps

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What medicines should be taken for severe skin allergy on legs and hands ? I am using levocitrizen

hi, i m having severe skin allergy on legs, hand and horrible itching day and night time. i m using levocitrizen and montelukast etc., but no change. Please suggest medicine which will cure this allergy.
Thu, 21 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Dermatologist 's  Response
hi
it will take some time to control u r allergy

steroid for short period surely work
but they to be taken under observation of dr
drink more water
avoid sour and outsided food
if possible find out reason of allergy
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, am Swapna. for the past five months I am having skin allergy on my body, mainly on legs ,hands and hip. i ve taken treatment but nothing worked out..am 27 years old..this started the day after i travelled in train..doctors say may be due to train bugs.it appears sa small red bumps, sometimes joins together and starts itching badly at nights.gets severe when it sweats.please suggest a remedy.Regards, Swapna.

doctor1 MD

My wife is suffering from skin allergy for last couple of months. The treatment taken, so far, is briefed as under: brInitially during May 2014 (when allergy started on/above ankles and hand (below elbow) : Homeopathy (There was relief but during vacation she went to her hometown and the treatment was discontinued). After return, she restarted but the allergy intensified so it could not work well).Allopathy: From July 14 onwards, from 3 - 4 doctors (including two skin specialists). Now under treatment of Skin specialist. Though some relief, but the biggest worry is that emerging of new small skin allergy is continue. When the medicine is applied topically, it soothes but later again needs much and unstoppable itching resulting in more area affected.Pls help if possible.(Ashok Gupta)PILANI (Rajasthan), INDIA

doctor1 MD

hi my name is brandy and my daughter has recently taken medication for an earache and now has red bumps with a white circle around it and I don t know what it is...it started on her feet and hands and now it has worked its way to her size the back and front .also on her back and stomach. the medicine she s taking is amoxicillin.also ear drops for an earache.I stopped using the ibuprofen liquid that she was prescribed because I thought that s what started it..that was about 3 days ago and it has continued since then and gotten worse. she says they do not itch and she has no fever she s acting perfectly fine just with a rash.I hope that you can help because I m very scared she has doctors appointment on Friday but want to know information sooner.thank you so much and God bless

Recent questions on Montelukast

doctor1 MD

I am a 67 yrs old male(widower), had a heart attack in 1994 and bypass in 2007, been having high BP for the last 20 yrs. and taking medications to control it under supervision of a cardiologist. Had a severe asthma attack after a bout of bronchitis which i ignored. I have been taking half tablet of montair lc along with 2 tabs each of telmisartan 4omg and amlodipine 2.5mg daily along with the above and restyl 0.5mg at night since I have insomnia. Frankly all these medicines make me tired and irritated and i dont feel motivated to do anythig. Is there anything you can suggest. Thanks.

doctor1 MD

15 year old female had severe abdominal pain that comes and goes with nausea . just started on Levonor, Montelukast , fluoxetine , and omeperazole. should she see a specialist? just saw the doctor each day for the last 2 days and treated a couple...

doctor1 MD

I usually have nose blocks due to cold most of the times. Due to this i feel difficulty in breathing through mouth when my nose is blocked. i wanted to know if there is any natural ways to avoid my frequent cold and nose blockings. I do not drink...

doctor1 MD

Why ab-flo-n and montek are advised for the same treatment? Is there any difference?

doctor1 MD

I have mouth irritation with some raised areas on cheeks and inside lips....and I'm feeling slightly dizzy, headachy and a bit nauseus (sp?). I have been to the doctor and used Iowa gargle and a gel salve. The salve makes lesions feel better but does not cure. The Iowa did nothing. I am 68, 5'2", 200lbs. I have asthma and am allergic to dogs, cats, dust, and sage. I take singulair and zyrtec.

doctor1 MD

I just started with a nasal rinse using Betamethasone and Levofloxacin for almost 3 weeks. Have had non allergic rhinitis for years and have had surgery 2x. I also take advair 100/50 and singulair 10 mg which has kept my asthma under control. I have noticed that recently my breathing has become heavier and more laborious particularly when exercising. Have an appt with my pulminary dr today for another pft and will compare to the one that I had about 3 months ago. I also take avapro 150 1x and coreg 25 2x for hbp. Is it possible that this rinse is having this side effect on my breating Thank you m

doctor1 MD

my child has allergic bronchitis. She s had this since she was born, and she is now 3 and a half years old. She catches a cold very easily and always ends up as bronchitis within 2-3 days. She is on treatment called Singulair. What is this? Will she have this forever? How long will it last for? Aren t there some home remedy s to speed up recovery and the severity of the cold?